# SDR 07FDEA02330

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10F
- Aircraft serial: 47805
- Aircraft time: 68,734 hours, 30,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT BILGE ON "T" CAP ANGLE UNDER CHANNEL ON BLKHD FOUND CRACK 1" LONG.  REPAIRED TEE IAW SRM 53-00-01 VOL 1 FIG 9 SHT 3.
